# SDR AALA201807099033

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 8,894 hours, 3,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PS CHECK OF THE EMERGENCY LIGHTS,  THE POWER SUPPLY  BATTERY 10WL AT FORWARD LEFT FAILED.  ACCOMPLISHED EMERGENCY POWER SUPPLY UNIT SYSTEM TEST IAW AMM 23-73-00.  OPS CHECKED OK.
